# SDR GTIA2023091237473

- Difficulty date: September 11, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N943NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10563
- Aircraft time: 7,668 hours, 3,143 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING KNOB ON MEGAPHONE-REMOVED & REPLACED MEGAPHONE IAW SPIRIT AIRLINES A320 EMERGENCY EQUIPMENT MANUAL
